# SDR DALA2015063004038

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1155-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACTIVITIES, FOUND CORROSION OUT OF LIMITS ON LONGERON 22 LT FROM STA Y=1155 TO STA Y =1174 IN REF CARD 156, ZONE 100, CARD 269, ZONE 100.02.  RII: Y ENTR 008590 W SUMMARY: SECTION LONG 22 LT FROM STA Y=1155 TO STA Y=1174 WAS R & R IAW SRM 51-30-2 AND 51-30-5.  SPLICE TO LONGERON 22 LT WAS FABRICATED IAW SRM 53-02, PAR 12, FIG 18 AND WAS INSTALLED IAW SRM 51-30-5.
